# SDR EVAS092008

- Difficulty date: February 27, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N16402
- Make and model: Boeing 747-45E
- Aircraft serial: 27063
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Filter
- Condition: Clogged
- Location: Gearbox
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING CRUISE FOUND NR 3 ENGINE OIL QUANTITY DROP TO ZERO & IN-FLIGHT SHUT DONE ENGINE.  PERFORM ENGINE CHANGE.  AFTER REMOVE GEARBOX FOUND OIL SCAVENGE FILTER WAS CLOGGED BY OBJECTS. SUSPECT IT IS TEFLON SEAL
